Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.317
Fulltext available Open Access
Title: Guaranteed inclusions for the complex generalized eigenproblem
Language: English
Authors: Rump, Siegfried M. 
Issue Date: 1989
Source: Computing 42 (1989), 225-38
Abstract (german): Es wird eine Methode zur Berechnung garantierter Schranken für die Lösung des komplexen allgemeinen Eigenproblems beschrieben. Die Methode erweitert einen ähnlichen Ansatz für allgemeine nichtlineare Gleichungssysteme in der Art, daß für den vorliegenden speziellen Fall weitgehende Folgerungen aus schwächeren Voraussetzungen gezogen wrden können.
Abstract (english): A method is described which produces guaranteed bounds for a solution of the generalized complex eigenproblem. The method extends a similar approach for general systems of nonlinear equations to the special case of complex pencils, where under weaker assumptions stronger assertions can be proved.
URI: http://tubdok.tub.tuhh.de/handle/11420/319
DOI: 10.15480/882.317
Institute: Zuverlässiges Rechnen E-19 
Type: (wissenschaftlicher) Artikel
License: http://doku.b.tu-harburg.de/doku/lic_ohne_pod.php
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
Ru89a.pdf771,38 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s)

335
Last Week
0
Last month
6
checked on Sep 19, 2020

Download(s)

250
checked on Sep 19, 2020

Google ScholarTM

Check

Note about this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.